# SDR AALA201906119005

- Difficulty date: June 10, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 61,142 hours, 23,013 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: E024528A0
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS 51.7K FUEL LOAD AFTER T/O FUEL TRANSFER FAULT, MANUAL OK. LATER CTR TANKK RT XFR FAULT. RT WING OVERFLOW, TURNED OFF MANUAL SYSTEM BACK TO NORMAL.  MAINTENANCE TROUBLESHOT IAW TSM 28-26-00-810-801A. REPLACED RELAYS 7QL & 8QL. OPS TEST GOOD.
